# SDR RAIA201907020013

- Difficulty date: July 2, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 41,012 hours, 25,509 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 14523521011
- Condition: Cracked
- Location: Fuselage
- Part time: 4,102 hours, 25,509 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FRAME 62 LT SIDE SHEAR CLIP IS CRACKED BETWEEN STR 7 & 8 L. REMOVED SHEAR CLIP. INSTALLED AFT CARGO FRAME 62 LT SHEAR CLIP.
